Superficial gyrate erythema as a cutaneous reaction to alendronate for osteoporosis

Whitney A. High, Jack B. Cohen, Wesley Wetherington, Clay J. Cockerell

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Alendronate is a bisphosphonate compound used to treat diseases of pathologic bone resorption. Cutaneous reactions to this medication are rare. We report the case of a superficial gyrate erythema that occurred as a reaction to weekly alendronate therapy used in the treatment of postmenopausal osteoporosis.

Original languageEnglish (US)
Pages (from-to)945-946
Number of pages2
JournalJournal of the American Academy of Dermatology
Volume48
Issue number6
DOIs
StatePublished - Jun 1 2003

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Superficial gyrate erythema as a cutaneous reaction to alendronate for osteoporosis'. Together they form a unique fingerprint.

  • Cite this